# SDR SWAA106751

- Difficulty date: October 30, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 15,269 hours, 9,075 cycles
- Engine: Cfmint CFM567B242
- Engine time: 15,264 hours, 9,072 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567B24
- Part serial: 894197
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE SHUTDOWN/DELCARED EMERGENCY.  OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT ON NR 2 ENGINE AND REMAINED ILLUMINATED.  NR 2 ENGINE SHUTDOWN IAW CHECKLIST.  FOUND METAL IN CHIP DETECTOR AND SCAVENGE FILTER.  REMOVED AND REPLACED NR 2 ENGINE PER MM.
